• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 181
School of Mathematics
  Title:   Subgroups which are the union of three conjugate classes
  Author(s): 
1.  M. Shahryari
2.  M. A. Shahabi
  Status:   Published
  Journal: J. Algebra
  Vol.:  207
  Year:  1998
  Pages:   326-332
  Supported by:  IPM
  Abstract:
Subgroups which are the union of two conjugate classes were studied previously (M. Shahryari and M. A. Shahabi, Subgroups which are the union of two conjugate classes, Groups Conference, St. Andrews, Bath, 1997). In this article we will determine the structure of subgroups which are the union of three conjugate classes.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right